| Model Number |
186-1046 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Awareness during Anaesthesia (1707)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the screen did not react to touch and an unrecoverable error occurred during procedure.The patient regained consciousness during surgery despite being under anesthesia.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.It was reported that the screen did not react to touch and an unrecoverable error occurred during procedure.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: damaged back cover and pole clamp.The most likely cause for the additional condition had no relationship to the reported condition.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the screen did not react to touch and an unrecoverable error occurred during procedure.The patient regained co nsciousness during surgery despite being under anesthesia.